MAUDE Adverse Event Report: MICROLINE SURGICAL TLS3 THERMAL LIGATING SHEARS CURVED JAW; ELECTROSURGICAL HANDPIECE, SINGLE-USE

MICROLINE SURGICAL TLS3 THERMAL LIGATING SHEARS CURVED JAW; ELECTROSURGICAL HANDPIECE, SINGLE-USE
Model Number 132-136D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, msi is waiting for device to be returned so an investigation can be conducted.Once the device is back and the results of the investigation are available, a final adverse event report will be submitted.
 
Event or Problem Description
The operation was "radial artery harvest for coronary artery bypass graft".During the process, tips snapped and doctor had to retrieve them from inside patient, there was no harm to the patient.

Brand Name
TLS3 THERMAL LIGATING SHEARS CURVED JAW
Common Device Name
ELECTROSURGICAL HANDPIECE, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
PARKER HANNIFIN
blvd bellas artes 20394
lote 12d manzana 22
tijuana 22444
MX   22444
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
MDR Report Key20138370
Report Number1223422-2024-00032
Device Sequence Number19649789
Product Code GEI
UDI-Device Identifier00811099011484
UDI-Public00811099011484
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K062257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number132-136D
Device Catalogue Number132-136D
Device Lot Number305080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown